# SDR DXTA200702036

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,975 hours, 8,802 cycles
- Engine: Pwa JT15D5
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE AND GEAR RETRACTION THE GEAR UNSAFE LIGHT ILLUMINATED ON AND HYD PRESS LIGHT ILLUMINATED. WITH ACCELERATION NOISE INCREASED ABNORMALLY, AS IF ONE OR MORE GEAR REMAINED DOWN.  REMOVED LT MAIN GEAR ACTUATOR & INSTALLED A RENTAL ACTUATOR THAT WAS INSPECTED BY CESSNA AIRCRAFT COMPANY CRS CNQR18C IAW 560 M.M. CHAP. 32-31-04.
